# SDR REXA2012032200403

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 18,687 hours, 16,158 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MSG PASSING THRU 17000.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I) AMOC DATED MARCH 27 2009, TR # 27-012 PER AMOC DATED DECEMBER 18 2009 AND PA AD27-052G.  FECU CODE 12 1A, 12 2A, AND 31 BC.  REMOVED AND REPLACED LT BPSU IAW CRJ 200 AMM 27-51-10.  OP CHECK GOOD.  OK FOR SERVICE.
